# SDR DALA2021050702591

- Difficulty date: May 4, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 60,646 hours, 28,076 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bushing
- Condition: Worn
- Location: Hanger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1799849) DURING INSPECTION FOUND UPPER HANGER LINK ATTACH BUSHINGS WORN ON A/C. REPLACED UPPER ATTACH BUSHINGS PER BOEING DWG 144A1650. R/S UPPER ATTACH BUSHING PER BOEING DWG 144A1650.
